Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Spells of being tired, lightheaded. Treatment?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11713 Questions
hi just wondering if you can help please I keep having spells of feeling tired sometimes I cant thinks straight and i have spells of feeling lightheaded and swaying feeling as tho the world is moving with out me I do feel better after exercise?
Posted Tue, 1 May 2012 in General Health
Answered by Dr. Rakhi Tayal 6 hours later
Thanks for posting your query.
Your symptoms could be due to a middle ear problem may be after a viral illness.
At your age the possibilities that are coming to my mind-
1. Anaemia- reduced blood hemoglobin levels. This can be ruled out by getting a complete blood picture done.
2.Cardiac problem- Missing heart beats are one of the common causes of dizziness or it might happen due to some irregularities in the cardiac impulse. This can be ruled out on having an ECG done.
3.Weakness, any infections in the recent past, lack of proper regular meals, as a side effect of some medicines, middle ear problem, etc.
All these factors will have to be ruled out with the help of your physician to come to the actual problem for treatment.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor